IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 4

Regularly distributed subsets in the complex plane
A. I. Abdulnagimov and A. S. Krivosheyev.
St. Petersburg Math. J. 28 (2017), 433-464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subring subgroups of symplectic groups in characteristic 2
A. Bak and A. Stepanov.
St. Petersburg Math. J. 28 (2017), 465-475
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sub-Riemannian distance on the Lie group $\operatorname{SO}_{0}(2,1)$
V. N. Berestovskiĭ and I. A. Zubareva.
St. Petersburg Math. J. 28 (2017), 477-489
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Symmetrization of bounded remainder sets
V. G. Zhuravlev.
St. Petersburg Math. J. 28 (2017), 491-506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of solutions of the stationary and nonstationary Maxwell systems in a domain with small cavities
D. V. Korikov and B. A. Plamenevskiĭ.
St. Petersburg Math. J. 28 (2017), 507-554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society